# SDR DALA2016091406658

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 49,958 hours, 16,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT 22DEF BROKEN FROM SEAT.  SECURED THE LENS.  OPS NORMAL IAW AMM 33-50.
